MathSciNet Relay Station
MathSciNet bibliographic data
MR1344838 11R29 (11R20)
Guerry, Graziella Sur la $2$-composante du groupe des classes de certaines extensions cycliques de degré $2^n$. (French) [On the $2$-component of the class group of certain cyclic extensions of degree $2^n$] J. Number Theory 53 (1995), no. 1, 159–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement